First of all, it would be advisable to stop taking the NOxplode supplements, as this type of product is not regulated by the U.S Food and Drug Administration and may contain ingredients that are not healthy for you. Conceivably, this product could cause the side effect of causing your nose bleeds, and the best way to find out would be to stop taking it immediately. Additionally, you should be very careful in how much protein you are taking in every day through the shakes; too much protein can be harmful to the kidneys.
If you have been getting random nosebleeds that are not brought on by trauma, then you should seek further evaluation with your primary care doctor
. He or she can do some basic blood tests to make sure that there is no underlying bleeding
disorder (such as low platelets or an abnormality of the clotting system) responsible for your symptoms. In the meantime, if you feel congested or if your nasal mucous membranes are dry, you can try using some over-the-counter nasal saline spray three or four times daily to moisten the nasal walls. Additionally, if this is the case, you can try to use a humidifier at home.